# SDR SWAA2022012672408

- Difficulty date: June 13, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 20,688 hours, 12,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE STRAP HAS CORROSION AT STA 772. / REMOVED AND REPLACED SPLICE STRAP AT STA 772 PER SRM 51-40-02
